# SDR CA160113010

- Difficulty date: December 26, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Bpsu
- Part number: 855D10015
- Condition: Failed
- Location: Te Flap
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

(CAN) FLAP FAIL EVENT REPORTED, IN FLIGHT AT EXTENSION, FLAP FAILED AT 20 LT BPSU 855D100-15 RT BPSU 855D100-15.
